On the convergence rates for solutions of some chemical interfacial reaction problems

Masato Iida, Yoshio Yamada, Shoji Yotsutani

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)373-396
    Number of pages24
    JournalOsaka Journal of Mathematics
    Volume32
    Issue number2
    Publication statusPublished - 1995

    Fingerprint

    Convergence Rate

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the convergence rates for solutions of some chemical interfacial reaction problems. / Iida, Masato; Yamada, Yoshio; Yotsutani, Shoji.

    In: Osaka Journal of Mathematics, Vol. 32, No. 2, 1995, p. 373-396.

    Research output: Contribution to journalArticle

    Iida, Masato ; Yamada, Yoshio ; Yotsutani, Shoji. / On the convergence rates for solutions of some chemical interfacial reaction problems. In: Osaka Journal of Mathematics. 1995 ; Vol. 32, No. 2. pp. 373-396.
    @article{a8680592f4044f878c61573d55fff8dc,
    title = "On the convergence rates for solutions of some chemical interfacial reaction problems",
    author = "Masato Iida and Yoshio Yamada and Shoji Yotsutani",
    year = "1995",
    language = "English",
    volume = "32",
    pages = "373--396",
    journal = "Osaka Journal of Mathematics",
    issn = "0030-6126",
    publisher = "Osaka University",
    number = "2",

    }

    TY - JOUR

    T1 - On the convergence rates for solutions of some chemical interfacial reaction problems

    AU - Iida, Masato

    AU - Yamada, Yoshio

    AU - Yotsutani, Shoji

    PY - 1995

    Y1 - 1995

    UR - http://www.scopus.com/inward/record.url?scp=84972535395&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972535395&partnerID=8YFLogxK

    M3 - Article

    VL - 32

    SP - 373

    EP - 396

    JO - Osaka Journal of Mathematics

    JF - Osaka Journal of Mathematics

    SN - 0030-6126

    IS - 2

    ER -